Pacific Journal of Mathematics

Some remarks on convolution equations for vector-valued distributions.

H. O. Fattorini

Article information

Source
Pacific J. Math., Volume 66, Number 2 (1976), 347-371.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102818014

Mathematical Reviews number (MathSciNet)
MR0473810

Zentralblatt MATH identifier
0365.46035

Subjects
Primary: 46F10: Operations with distributions
Secondary: 47D05

Citation

Fattorini, H. O. Some remarks on convolution equations for vector-valued distributions. Pacific J. Math. 66 (1976), no. 2, 347--371. https://projecteuclid.org/euclid.pjm/1102818014


Export citation

References

  • [1] V. Barbu, Les semi-groupes distributions differentiables, C. R. Acad. Sci. Paris, 267 (1968), 875-878.
  • [2] J. Chazarain, Problemes de Cauchy au sens des distributions vectorielles et applications, C. R. Acad. Sci. Paris, 266 (1968), 10-13.
  • [3] J. Chazarain, Problemes de Cauchy abstraits et applications a quelques problemes mixtes, J. Functional Analysis, 7 (1969), 386-446.
  • [4] G. Da Prato-U. Mosco, Semigruppi distribuzioni analitici, Ann. Scuola Norm. Sup. di Pisa, XIX (1965), 367-396.
  • [5] G. Da Prato and U. Mosco, Regolarizzazione dei semigruppi distribuzioni analitici, Annali della Scuola Normale Superiore di Pisa, XIX (1965), 563-576.
  • [6] N. Dunford and J. T. Schwartz, Linear operators, Part 1, Interscience, N. Y. 1957.
  • [7] L. Ehrenpreis, Solution of some problems of division IV: Invertible and Elliptic Operators, Amer. J. Math., 32 (1960),522-588.
  • [8] H. O. Fattorini, Ordinary differential equations in linear topological spaces I, J. Differential Equations, 5 (1969),72-105.
  • [9] H. O. Fattorini, Ordinary differential equations in linear topological spaces II,J. Differential Equations, 6 (1969), 50-70.
  • [10] H. O. Fattorini, On a class of differential equations for vector-valued distributions, Pacific J. Math., 32 (1970), 79-104.
  • [11] H. O. Fattorini, Extension and behavior at infinity of solutions of certain operational differential equations, Pacific J. Math., 33 (1970),583-615.
  • [12] C. Foias, Remarques sur les semi-groupes distributions d'operateurs normaux, Port. Math., 19 (1960), 227-242.
  • [13] D. Fujiwara, A characterization of exponential distribution semi-groups, J. Math. Soc.Japan, 18 (1966), 267-274.
  • [14] M. A. Gurtin and A. C. Pipkin, A general theory of heat conduction with finite wave speeds, Archive Rat. Mech. Anal., 31 (1968), 113-126.
  • [15] E. Hille and R. S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc, Providence, 1957.
  • [16] L. Hrmander, Hypoelliptic convolution equations, Math. Scand., 9 (1961), 178-184.
  • [17] J. L. Lions, Problemes aux limites en thorie des distributions, Acta Math., 94 (1955), 13-153.
  • [18] J. L. Lions, Les semi-groupes distributions, Port. Math., 19 (I960), 141-164.
  • [19] J. L. Lions and E. Magenes, Problemes aux limites non homogenes et applications, vol. 3, Dunod, Paris, 1971.
  • [20] A. Pazy, On the differentiability and compactness of semi-groups of linear operators, J. Math. Mech., 17 (1968), 1131-1142.
  • [21] L. Schwartz, Theorie des distributions, Hermann, Paris, 1966.
  • [22] L. Schwartz, Theoriedes distributions a valeurs vectorielles, I,Ann. Inst. Fourier, VII (1957),1-141.
  • [23] L. Schwartz, Theorie des distributions a valeurs vectorielles II,Ann. Inst. Fourier, VIII (1958), 1-209.
  • [24] M. Sova, Probleme de Cauchy pour equations hyperboliques a coefficients constants non-bornes, Ann. Scuola Norm. Sup. Pisa, XXII (1968), 67-100.
  • [25] K. Yosida, On the differentiability of semi-groups of linear operators, Proc. Japan Acad., 34 (1958), 337-340.